Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Hormonal imbalance, have bleeding. Stopped meprate. What is the reason?

I wasn't having my periods from the past two months. So when checked by the doctor, it was detected as hormonal imbalance. She asked me to take 10mg of Meprate for 10days. Now, by mistake I forgot to take one dose but continued with the course from the next day onwards. But now I am having bleeding. Should I stop taking Meprate? Is it due to the missed dose that I am having bleeding. Please help!!
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hello,
I have gone through your query and understood your concerns. Meprate is used ti treat harmonal imbalance as itself is a harmone and it will make your periods regular. You need to get worried only if the bleeding is very heavy and associated with severe pain. Missing one dose doesnt make any harm to get worried. Consultation is needed if the bleeding continues as heavy and lasts longer than a week. If you were my patient I will advice tab.pause if there is heavy bleeding and maintain your hemodynamical state. Take care.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor